Journal of Differential Geometry

Lefschetz pencils on symplectic manifolds

S. K. Donaldson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 53, Number 2 (1999), 205-236.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214425535

Digital Object Identifier
doi:10.4310/jdg/1214425535

Mathematical Reviews number (MathSciNet)
MR1802722

Zentralblatt MATH identifier
1040.53094

Subjects
Primary: 53D35: Global theory of symplectic and contact manifolds [See also 57Rxx]
Secondary: 57R17: Symplectic and contact topology

Citation

Donaldson, S. K. Lefschetz pencils on symplectic manifolds. J. Differential Geom. 53 (1999), no. 2, 205--236. doi:10.4310/jdg/1214425535. https://projecteuclid.org/euclid.jdg/1214425535


Export citation